# SDR 2004FA0000297

- Difficulty date: February 6, 2004
- Submitted: April 12, 2004
- Operation: General aviation
- Aircraft: N421ZM
- Make and model: Cessna 421C
- Aircraft serial: 421C1058
- Engine: Cont GTSIO520*
- System (JASC): 3418 · Stall Warning System
- Part: Detector
- Part serial: 137
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THIS NEWLY OVERHAULED DETECTOR WAS INSTALLED AND OPS CHECKED AFTER A COUPLE OF CHECKS THE STALL HORN WILL STAY ON.  RETURNED UNIT FOR ANOTHER O/HED DETECTOR.  THIS ABOUT SECOND AIRCRAFT I WENT THROUGH THIS WITH (ORDERING DETECTORS UNTIL I GET ONE THAT WORKED.  NEED BETTER QC).
